Mathematic model of radial  motors based on suspension force for bearingless inductance matrixes

Zhu Huangqiu, Wang Chengbo, Zhang Weixia

Journal of Jiangsu University(Natural Science Edition) ›› 2009, Vol. 30 ›› Issue (1) : 53-57.

PDF(284 KB)
全国中文核心期刊
中国科技核心期刊
RCCES核心期刊
SCD核心期刊
PDF(284 KB)
Journal of Jiangsu University(Natural Science Edition) ›› 2009, Vol. 30 ›› Issue (1) : 53-57. DOI: 10.3969/j.issn.1671-7775.2009.01.013
Article

Mathematic model of radial  motors based on suspension force for bearingless inductance matrixes

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2009, 30(1): 53-57 https://doi.org/10.3969/j.issn.1671-7775.2009.01.013

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(284 KB)

Accesses

Citation

Detail

Sections
Recommended

/